# SDR 3PRA2011110700001

- Difficulty date: November 7, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N103WF
- Make and model: Skrsky S61N
- Aircraft serial: 61766
- Aircraft time: 50,425 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: S6125503022
- Part serial: R140
- Condition: Locked
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACFT FUNCTIONAL CHECK FLIGHT WAS BEING CONDUCTED, FLIGHT QUALITIES WERE ALL NORMAL UP UNTIL SUCH TIME AS THE ACFT LANDING WAS ATTEMPTED.  WHEN ACFT TOUCHED DOWN AND POWER WAS BEING REDUCED, THE ACFT ENCOUNTERED SEVERE SHUDDER ON THE VERGE OF GROUND RESONANCE.  ACFT WAS LIFTED BACK IN THE AIR, FLIGHT QUALITIES NORMAL.  ACFT WAS THEN RETURNED FROM OVERFLOW PARKING AREA WHERE FCF WAS CONDUCTED AND NUMEROUS LANDING ATTEMPTS WERE TRIED ON COMPANY PARKING RAMP, ALL WITH THE SAME RESULTS, SEVERE VIBRATION & SHUDDER.  AT THIS POINT, EMERGENCY DECLARED AND THE ACFT WAS FLOWN TO THE MAIN RUNWAY, FOR A RUN ON LANDING.  ACFT LANDED WITHOUT FURTHER INCIDENT, SHUTDOWN AND TOWED INTO THE RAMP FOR ANALYSIS. THE RT MLG AND TAIL STRUT WERE REPAIRED IAW MM 32-10-4, THE ACFT WAS THE SATISFACTORILY FLIGHT TESTED.
